# SDR AALA20070886

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD COCKPIT DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT OVERHEAD COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
